# SDR SWAA2025111829041

- Difficulty date: October 27, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 70,318 hours, 42,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND (2EA) ON HORIZONTAL PRESSURE WEB AT LBL 31 BETWEEN STA 663 TO STA 675 IN MAIN WHEEL WELL.  CRACK LENGTHS: 0.250 IN. & 0.187 IN.  PERFORMED A PERMANENT REPAIR ON HORIZONTAL PRESSURE WEB IAW SRM 53-40-51-2R-2, REPAIR 2, AND EA 25-153-03006, WIP2 FIGURE 2-1.
